# SDR DALA2023020300854

- Difficulty date: February 2, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 86,055 hours, 15,527 cycles
- System (JASC): 5270 · Door Warning System
- Part: Not Entered
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1815 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS: 2L. CORRECTIVE ACTION: OPERATIONAL TEST OF SLIDE-RAFT ARMED WARNING SYSTEM ON DOOR 2L TESTS OK PER B767-400 AMM 52-73. (2610699)
